# SDR UPS06147310

- Difficulty date: July 9, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- System (JASC): 2560 · Emergency Equipment
- Part: Window
- Condition: Missing
- Location: Evac Slide Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIEWING WINDOW FOR EVAC SLIDE PRESS.  GAUGE MISSING.  REMOVED AND REPLACED EVAC SLIDE COVER AS PER M/M 25-61-21-04.  NO DEFECTS NOTED.
